# SDR SWIA200819435

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 34,513 hours, 28,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3951 - RIGHT WINDSHIELD CRACKED ON TAXI OUT.  REPLACED THE FIRST OFFICER WINDSHIELD IAW AMM 56-11-01, P/N  NP-139321-6, S/N OFF 016095H3873.
